Advertisement

Reactions Weekly

, Volume 1714, Issue 1, pp 105–105 | Cite as

Ciclosporin/cyclophosphamide/prednisolone

Autoimmune and secondary pulmonary alveolar proteinosis: 2 case reports
Case report
  • 11 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case series described two 58-year-old women, who developed secondary or autoimmune pulmonary alveolar proteinosis during treatment with ciclosporin [cyclosporine A], cyclophosphamide and prednisolone for dermatomyositis with interstitial lung disease.

Case 1: A 58-year-old woman was hospitalised for dermatomyositis with interstitial lung disease and was initiated on ciclosporin 3 mg/kg/day, prednisolone 1 mg/kg/day [routes not stated] and IV cyclophosphamide 500 mg/m2. The dose of ciclosporin was adjusted in accordance with the 12-hour trough level within 200 ng/mL and a concentration between 700 to 1000 ng/mL after 2 hours. Cyclophosphamide was administered at intervals of 2 weeks for the first six doses, followed by an interval of one-to-two months, with dose adjustments in...

Reference

  1. Imura Y, et al. Two cases of autoimmune and secondary pulmonary alveolar proteinosis during immunosuppressive therapy in dermatomyositis with interstitial lung disease. Modern rheumatology / the Japan Rheumatism Association 28: 724-729, No. 4, 4 Jul 2018. Available from: URL: http://doi.org/10.3109/14397595.2016.1153443 - JapanCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations